# SDR P5CA9701378

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Switch
- Condition: Out Of Position
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WING LEADING EDGE OVERHEAT LIGHT FLICKERED INTERMITTENTLY, WING BLEED ISOLATED, LIGHT CONTINUED TO FLICKER.  FOUND S-898 LEADING EDGE OVERHEAT SWITCH TOUCHING STRUCTURE CORRECTED SWITCH POSITION TO NORMAL TESTED PER M/M 26-18-00.  ALSO, CHECKED FOR PNEUMATIC LEAKS AND NO LEAKS NOTED.
